Had a steroid shot for ear infection and experiencing delay in period. Is this normal?
User rating for this question
Hi had a steroid shot in ass for ear infection and now period late this normal?
Posted Tue, 26 Nov 2013 in Menstruation and Miscarriage
Answered by Dr. Ivan R. Rommstein 35 minutes later
Brief Answer: Hi and welcome to XXXXXXX Detailed Answer: Thanks for the query. This is not usual side effect of steroid shot, but it is possible. If you get period,even up to 1 week later,you dont need to be worried. It will stabilize till next cycle. But,if you miss your period and there is possibility of pregnancy,you should do pregnancy test. If there is no chance of pregnancy and you miss period then you should wait till next one,if you miss that one too,you should consult doctor. Also,dont use steroid injections again until period stabilizes. Wish you good health. Feel free to ask. Regards